MathSciNet Relay Station
MathSciNet bibliographic data
MR2255283 60H15 (35K20 35K55 35R60)
Caraballo, Tomás; Crauel, Hans; Langa, José A.; Robinson, James C. The effect of noise on the Chafee-Infante equation: a nonlinear case study. Proc. Amer. Math. Soc. 135 (2007), no. 2, 373–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement